# SDR 2003UALA00685

- Difficulty date: September 14, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 48,511 hours, 28,608 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 365 BETWEEN STRINGER 18L AND 19L.   MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
